# SDR AALA202308157373

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,042 hours, 32,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE BITE TEST OF THE EMERGENCY POWER SUPPLY UNITS FAULT MESSAGES EMERGENCY POWER SUPPLY UNIT COMMUNICATION EMERGENCY LEFT AND EMERGENCY POWER SUPPLY UNIT BATTERY FORWARD LEFT DISPLAYED. MAINTENANCE REPLACED THE BATTERY FOR THE FORWARD LEFT EMERGENCY POWER SUPPLY UNIT ABOVE THE R1 DOOR PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
